# SDR DALA12011195637

- Difficulty date: November 20, 2010
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 54,010 hours, 18,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK, WHILE ACCOMPLISHING A REPAIR IAW EA 56-209491, REV "D", AN ADDITION DAMAGE (OIL CANNING) WAS FOUND ON THE LOWER SIDE OF THE CUT OUT AFTER EXISTING REPAIR DOUBLER REMOVED IAW WITH ER/A 486726-14, REV A.
